# SDR IPXA2019052142327

- Difficulty date: May 20, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 58,643 hours, 12,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Test Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA RT FWD DOOR REMOTE SLIDE PRESSURE PRESS TO TEST INOP. DEF PER MEL 25 61 2. DMP FOR O/B ATL FLIGHT C/W PRESSURE ADEQUATE. **SUPPLEMENTAL SDR** R/R PRESS TO TEST SWITCH ASSEMBLY IAW AMM 25-61-04-401. THIS CLEARS M670478.
